# SDR AALA974051

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER AND LOWER SURFACE OF THE FRAME INNER CHORD FORWARD FLANGE IN THE FORWARD CARGO COMPARTMENT.  REFINISHED THE BLENDED AREA PER SRM.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB767-1496.  (M)
